# SDR V0XR202306150001

- Difficulty date: December 19, 2022
- Submitted: June 16, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 14529504001
- Condition: Corroded
- Location: Zone 200
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SURROUND BOTTOM DOOR ALIGNMENT HOLE CORRODED. REMOVED AND REPLACED RIGHT EMERGENCY EXIT LOWER SILL BETWEEN FRAME 43 AND 45 IAW EMB 145 SRM 51-40-02, SRM 51-20-03, AND CPM PART 1 51-21-03
